# SDR 0509007

- Difficulty date: September 19, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,127 hours, 78,547 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 PYLON FWD SECTION WITH PLATE WORN.
